Can't Seem To Accept Your Certified WOOHOO

Question

Dr. Bob,

As my title states, I can't seem to accept your certified 'WOOHOO'. It is probably the result of some irrational fear thing, which I plan on seeing counseling over. But until then, I feel the need to tell you what I have experienced through a series of questions in between the potential exposure (unprotected vaginal intercourse with a female of unknown status, she claimed to be negative) and my 12 week negative test with Oraquick where you gave me a certified WOOHOO.

Question 1: At the time of my potential exposure, I was taking amoxicillin (horrible speller, sorry) for a sinus infection. I later discovered that I was allergic to the amoxicillin when I went to the doctor after a rash appeared the day (more like hours) after my potential exposure. I am not concerned about the appearance of the rash since it appeared so soon after my episode; however, could the amoxicillin delay the production of antibodies for HIV to cause error in my test?

Question 2: Because of my new found allergy, I stopped taking the amoxicillin and I made the statement to my doctor that the sinus infection has cleared up, so I dont think I need a new or different medication to finish out the amoxicillin, she agreed with my statement. A couple weeks later, my sinus infection returned. This time around I was prescribed a Z-pack (azithromycin, 6 tablets). It took care of my sinus infection with no problems (probably took out a few other infections along the way). Same as question 1 but this time could the Z-pack?

Question 3: During my 12 weeks, I experienced some bowel troubles. After consulting with my doctor, it was determined to be stress related. By the way, I find it funny in a twisted sense that all the common symptoms of ARS can be caused by stress and stress can be caused by waiting for the time to take a HIV test. Since my 12 week test, I am now experiencing abdominal pains with some irregularity. Right at the time where I could be experiencing peace of mind, this crap starts up. The pun was very much intended. I have no fever which is the most common symptom of ARS. Could this be the result of a delayed sero?

I have no idea if your answer will rest my worried mind, but I figured I would try it. The worse that could happen is you not answering it. Personally, I think it contains good questions about drug interactions with HIV antibody development. On a serious note, I do greatly appreciate your response to my other question 12 week OraquickWOOHOO? I have seen recently on your forum that there are people who have disrespected you. But just to let you know, I say a prayer of thanks for people like you who run these types of forums and for your good health and continued good health to other HIV+ people. Also in response to one of your replies to these disrespectful people, I have included them in my prayers as well.

Thanks,

KRB

Answer

Hello KRB,

  1. Nope.

  2. Nope.

  3. Nope.

Your WOO-HOO remains valid whether you accept it or not.

Dr. Bob